Open Access
2000/2001 Attainable Values for Upper Porosities of Measures
M. Eugenia Mera, Manuel Morán
Real Anal. Exchange 26(1): 101-116 (2000/2001).


We consider two definitions of upper porosity of measures and we prove that the first one only can take the values o and $\frac{1}{2}$ and the second one, the values of 0, $\frac{1}{2}$. or 1.


Download Citation

M. Eugenia Mera. Manuel Morán. "Attainable Values for Upper Porosities of Measures." Real Anal. Exchange 26 (1) 101 - 116, 2000/2001.


Published: 2000/2001
First available in Project Euclid: 2 January 2009

MathSciNet: MR1825498
zbMATH: 1023.28002

Primary: 28A05 , 28A12

Keywords: Doubling Condition , Porosity of Measures , Porosity of Sets , tangent measures

Rights: Copyright © 2000 Michigan State University Press

Vol.26 • No. 1 • 2000/2001
Back to Top